# SDR CHQA200500102

- Difficulty date: May 26, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 9,351 hours, 7,514 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DECENT, RECEIVED A PITOT 3 INOP MESSAGE.  WENT AWAY AFTER A FEW SECONDS.  24 MINS OUT, A HINT OF SMOKE NOTED.  AN EMERGENCY DECLARED.  AN  LG AIR/GND FAIL MESSAGE. SMOKE VISIBLE,  DONNED 02 MASKS & SMOKE GOGGLES. SMOKE COMING FROM FO VENT, HEAVY SMOKE SEEN COMING FROM AFT PORTION OF VENT.  4 MILES & 8,000 FT FROM MDW A NO TAKEOFF CONFIG MESSAGE APPEARED. FLT TOUCHED DOWN & CREW COULDN`T GET RT T/R OPEN. MX INSPECTED ACRFT & FOUND BURNED WIRES, RELAYS, & INSULATION.  REPAIRED WIRES FOR RT HAND RELAY SUPPORT PANEL IAW EMB 145 WM.  R & R DAMAGED RELAYS & RELAY PANEL IN RT RELAY SUPPORT PANEL IAW EMB AMM & EMB WM.  MX FOUND PITOT 3 PROBE PITTED & BURNED.  R & R PITOT 3 PROBE IAW EMB 145 AMM.  TEST FLT GOOD.
